Loading Events

« All Events

  • This event has passed.

Global Climate Action Summit – San Francisco, California

September 12 @ 8:00 am - September 13 @ 9:30 pm

BURNED will be screened twice during the Global Action Climate Summit as one of the official Affiliate Events. Sreenings are hosted by the Partnership for Policy Integrity at the Children’s Creativity Museum near the Moscone Center on September 12 and 13th. Details for these two events are below:

Wednesday, September 12, 6:00 – 8:30 pm

Full-length screening of BURNED and conversation with the filmmaker and organizations featured in the film

  • 6:00     Reception
  • 6:30     Welcome; introduction
  • 6:40     BURNED – full-length screening (74 minutes)
  • 7:55     Panel discussion (35 minutes)
    • Mary S. Booth, Ph.D. (Moderator), Director, Partnership for Policy Integrity
    • Adam Colette, Program Director, Dogwood Alliance
    • Lisa Merton, Co-Director, BURNED: Are Trees the New Coal?
  • 8:30     Wrap up

 

Thursday, September 13, 6:00-8:30 pm

Short version of BURNED and panel discussion on bioenergy science and policy.

  • 6:00     Reception
  • 6:30     Welcome; introduction
  • 6:40     BURNED short screening (30 minutes)
  • 7:10     Panel discussion (1 hour 20 minutes)
  • Douglas Bevington (Moderator), Forest Director, Environment Now California Program
    • Mary S. Booth, Ph.D., Director, Partnership for Policy Integrity
    • Philip B. Duffy, Ph.D., President and Executive Director, Woods Hole Research Center
    • Chad Hanson, Ph.D., Director and Principal Ecologist, John Muir Project
    • Peg Putt, Forest Advocate, Partnership for Policy Integrity
    • Shaye Wolf, Ph.D., Climate Science Director, Center for Biological Diversity
  • 8:30     Wrap up

Details

Start:
September 12 @ 8:00 am
End:
September 13 @ 9:30 pm

Organizer

Partnership for Policy Integrity
Website:
http://www.pfpi.net/

Venue

Children’s Creativity Museum